# SDR AU980999

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210-5
- Engine: Cont IO470S
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: SA4000SC7POI5
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 AND NR 4 CYLINDER OIL CONTROL RINGS BROKEN.  PART TC:  89.
